# SDR SWIA200413901

- Difficulty date: October 10, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 26,259 hours, 22,453 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Broken
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WINDSHIELD SHATTERED.  REMOVED AND REPLACED RIGHT WINDSHIELD ASSY IAW MM 56-11-01.  P/N OFF NP-139321-10, S/N OFF 01208144243.
